Diabetes

Question
Posted by: Hannes Grobler | 2017/12/15

Q.

Side effects

On my last e-mail of 15/11.2017 you said because my Dr has put me on Diaglucide and Glucophage insted og glucovance does not constitute the side effects im having yet they are exactly what News24 show. Here or the side effects. What was different to what I said. •muscle pain or weakness; •numb or cold feeling in your arms and legs; •trouble breathing; •feeling dizzy, light-headed, tired, or very weak; •stomach pain, nausea with vomiting; or. •slow or uneven heart rate.

Expert's Reply

A.

Diabetes expert
- 2017/12/15

Hi

My post on 15/11/2017 is as follows:

Glibenclamide(Part of the glucovance tablet) has been taken off the SA Diabetes Guidelines as it can increase the risk of low glucose levels. In view of this, the company has withdrawn it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.